Comment by the editors on the paper : “The hamiltonian formalism in higher order variational problems”
Annales de l'I.H.P. Physique théorique, Volume 42 (1985) no. 2, p. 213.
@article{AIHPA_1985__42_2_213_0,
     author = {Francaviglia, M. and Krupka, D.},
     title = {Comment by the editors on the paper : {{\textquotedblleft}The} hamiltonian formalism in higher order variational problems{\textquotedblright}},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {213--213},
     publisher = {Gauthier-Villars},
     volume = {42},
     number = {2},
     year = {1985},
     mrnumber = {798696},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1985__42_2_213_0/}
}
TY  - JOUR
AU  - Francaviglia, M.
AU  - Krupka, D.
TI  - Comment by the editors on the paper : “The hamiltonian formalism in higher order variational problems”
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1985
DA  - 1985///
SP  - 213
EP  - 213
VL  - 42
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1985__42_2_213_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=798696
LA  - en
ID  - AIHPA_1985__42_2_213_0
ER  - 
%0 Journal Article
%A Francaviglia, M.
%A Krupka, D.
%T Comment by the editors on the paper : “The hamiltonian formalism in higher order variational problems”
%J Annales de l'I.H.P. Physique théorique
%D 1985
%P 213-213
%V 42
%N 2
%I Gauthier-Villars
%G en
%F AIHPA_1985__42_2_213_0
Francaviglia, M.; Krupka, D. Comment by the editors on the paper : “The hamiltonian formalism in higher order variational problems”. Annales de l'I.H.P. Physique théorique, Volume 42 (1985) no. 2, p. 213. http://www.numdam.org/item/AIHPA_1985__42_2_213_0/

[1] P. Dedecker, Existe-t-il, en calcul des variations, un formalisme de Hamilton-Jacobi-E. Cartan pour les intégrales multiples d'ordre supérieur ? C. R. Acad. Sci. Paris, Série 1, t. 298, 1984, p. 397-400. | MR | Zbl

[2] P. Dedecker, Sur le formalisme de Hamilton-Jacobi-E. Cartan pour une intégrale multiple d'ordre supérieur. C. R. Acad. Sci. Paris, Série 1, t. 299, 1984, p. 363-366. | MR | Zbl

[3] P. Dedecker, On the generalization to Field Theory of the Integral Invariants of H. Poincaré and E. Cartan, in « Differential Geometric Methods in Mathematical Physics », Proceedings of a Conference held at Technische Universität Clausthal, Aug. 30, Sept. 3, 1983, Lecture Notes in Mathematics, Springer Verlag, Berlin-Heidelberg, 1984.

[4] D. Krupka, On the higher order Hamilton theory in fibered spaces, in Geometrical Methods in Physics, Proc. Conf. on Diff. Geom. and Appl., t. 2, Nové Mĕsto na Moravě, September 1983 ; J. E. Purkyně University, Brno (Czechoslovakia), 1984, p. 167-184. | MR | Zbl

[5] W.F. Shadwick, The Hamiltonian formulation of regular r-th order Lagrangian field theories, Lett. in Math. Phys., t. 6, 1982, p. 409-416. | MR | Zbl